4.3
16 reviews
Other Allergy & Sinus Medicines:
  • Average: 4.3
  • High: 5.0
Type:
Sinus Tablets
Brand:
Excedrin
Excedrin Sinus Headache

Read 16 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Excedrin Sinus Headache
 
4.3

(based on 16 reviews)

Ratings Distribution

  • 5 Stars

     

    (8)

  • 4 Stars

     

    (6)

  • 3 Stars

     

    (1)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (1)

88%

of respondents would recommend this to a friend.

Pros

No Pros

Cons

No Cons

Best Uses

No Best Uses
    • Effectiveness:
    •  
    • Ease of Use:
    •  
    • Immediacy:
    •  

Most Liked Positive Review

 

Excedrin Sinus Headache Relieves Sinus Pressure

I have ongoing battles with sinuses and with allergies so it isn’t surprising that my medicine shelves contain an assortment of pills and liquids. Usually, my sinus and allergy problems stay...Read complete review

I have ongoing battles with sinuses and with allergies so it isn’t surprising that my medicine shelves contain an assortment of pills and liquids. Usually, my sinus and allergy problems stay in the nasal area, but sometimes the pressure can build up and lead to headache and when that happens, I reach for **Excedrin Sinus Headache.**

** **

**Medicine Commentary:**



Excedrin Sinus Headache uses acetaminophen (325 mg) for pain relief and phenylephrine HCI (5 mg) for decongestant. This medicine is sold in either tablet or capsule form. Each form contains the same active ingredients and both help control headache pain, sinus congestion, sinus pressure, and minor body aches.



Excedrin Sinus Headache is an effective product for headache relief and sinus relief and it makes a good choice when sinus and/or allergies lead to headache due to pressure. These small pills shrink swollen membranes and open up sinuses in a short time, keeping them clear for up to four hours.



Excedrin Sinus Headache works well, but the package may not last very long, and that is because you have to take two tablets at a time (for best relief- one tablet may sometimes work if your sinus headache isn’t very big) and the relief is good for only four hours. You start to feel better and before you know it, it’s time to take another pair of tablets.



**Bottom Line Viewpoint:**



Excedrin Sinus Headache is a good product for sinus pressure, congestion, and pain relief and it is a product I like to use when my congestion has reached such a level that headache pain results. I wish it lasted longer than four hours, but it is still an effective product that relieves as promised.

Effectiveness
The pain relief of this product is very good, congestion relief a little less so but still decent

Ease of Use
Just take one simple pill

Immediacy
This product gets to work in a short amount of time, but provides only four hours of relief.

VS

Most Liked Negative Review

 

Works for Pain Relief but No Decongestant

I'm not normally an Excedrin fan but I had a horrible headache from my allergies one day while at work and had to find fast relief so I grabbed this Sinus Headache formula from the...Read complete review

I'm not normally an Excedrin fan but I had a horrible headache from my allergies one day while at work and had to find fast relief so I grabbed this Sinus Headache formula from the very limited selection in the tiny pharmacy nearby and gave it a try figuring it was better than nothing. It was better than no medication at all, but not much.

I really cannot tell the difference between this formula and the many others from this particular brand. They all seem to be the same pills with different names and packaging. These do not seem to be any different than the standard formula. They are basically just pain killers. I was hoping for a bit of a decongestant since it was targeted for sinus headaches but alas, I was disappointed on that front.

The pills were a bit difficult to swallow since they're round and, as far as I could tell, uncoated. They finally went down though with a bit of juice to help them on their way.

I'm not fond of the way these make me feel though. While they did take away my headache they made me super hyper and I was zipping around the office all afternoon. My boss was probably thrilled that I was so productive, but the hyper feeling was uncomfortable.

Overall, these are not really that different from any of the brand's other formulas and if you have serious sinus issues or allergies it is really best to purchase another brand that has a decongestant in it a well.

Reviewed by 16 customers

Displaying reviews 1-10

Back to top

Previous | Next »

 
3.0

Works for Pain Relief but No Decongestant

By 

from Hartford, CT

Comments about Excedrin Sinus Headache:

I'm not normally an Excedrin fan but I had a horrible headache from my allergies one day while at work and had to find fast relief so I grabbed this Sinus Headache formula from the very limited selection in the tiny pharmacy nearby and gave it a try figuring it was better than nothing. It was better than no medication at all, but not much.

I really cannot tell the difference between this formula and the many others from this particular brand. They all seem to be the same pills with different names and packaging. These do not seem to be any different than the standard formula. They are basically just pain killers. I was hoping for a bit of a decongestant since it was targeted for sinus headaches but alas, I was disappointed on that front.

The pills were a bit difficult to swallow since they're round and, as far as I could tell, uncoated. They finally went down though with a bit of juice to help them on their way.

I'm not fond of the way these make me feel though. While they did take away my headache they made me super hyper and I was zipping around the office all afternoon. My boss was probably thrilled that I was so productive, but the hyper feeling was uncomfortable.

Overall, these are not really that different from any of the brand's other formulas and if you have serious sinus issues or allergies it is really best to purchase another brand that has a decongestant in it a well.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

I love Excedrin products, especially this one!

By 

from Kansas

Comments about Excedrin Sinus Headache:

I have been a huge fan of Excedrin products since the first time I tried them. They seem to help my headaches better than any other product. I get a few bad sinus infections a year. Excedrin Sinus Headache is the best product I have found for them!

Headaches are no fun. Sinus infections are no fun. Headaches caused by sinus infections are really no fun. It's so uncomfortable! There's always so much pressure in my sinus cavities and I'll do anything to get rid of that horrible pressure. I would always try so many different medications when I had my sinus infections. One day I randomly found Excedrin Sinus Headache. I am SO glad I found it. It started giving me relief very quickly. Within an hour I felt SO much better. I have no idea why Excedrin works for me better than any other headache medicine but it does.

One problem is I can hardly find this medication! I found it once at Dillon’s then it took me a long time before I found it again. I bought a few bottles when I found it again since it seems to be difficult for me to find.

If you get sinus headaches seriously give Excedrin Sinus Headache a try. It works quickly and you will get relief from that horrible sinus pressure.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
1.0

Excedrin Sinus headache

By 

from USA

Comments about Excedrin Sinus Headache:

Excedrin sinus headache pills claim to not only get rid of your sinus headache but your sinus congestion as well. It supposedly has a nasal decongestant in it to help clear up any nasal stuffiness. Well not sure if I got a bad box or what but this stuff is no different than regular Excedrin. It helped with my headache but so does the regular medicine. It did not however do anything for the sinus pressure I was having or the nasal congestion I was experiencing. I will not be buying this product again as it did not work that well for me.

Effectiveness
All this product did for me was get rid of my headache, it did nothing for my other sinus issues, like congestion and pressure. It also did not help clear my nasal passages at all.

Ease of Use
You swallow it like any other pill. Went down pretty easily. It states to take two pills every 4 hours which I think is a lot of pills to take in a day.

Immediacy
My headache was gone within an hour, other symptoms remained.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Excedrin knocks out the headache.

By 

from Elko, Nevada

Comments about Excedrin Sinus Headache:

Having a headache is the worst, but when you have a sinus headache it is a whole different ball game. I have tried multiple types of headache medicine when I get a sinus headache, but none have ever seemed to work. When a sinus headache hits the pressure is so crazy, then I found and decided to try Excedrin Sinus Headache and I am so glad that I did. The pressure that builds up in your upper eyebrows and front of your forehead makes you hurt so bad and you want something that is immediate to help it go away. Within twenty minutes of taking two Excedrin sinus headache tablets I have immediate relief and I feel so much better. It relieves all of the pressure and makes it easier to breath and then all of the pain that is associated with it goes away. After I take the tablets the headache never returns it just stays away and I am completely feeling better for the rest of the day. It helps with the congestion as well and makes it to where you can function and breath until your allergy medicine kicks in.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
4.0

Works well but expensive.

By 

from Undisclosed

Comments about Excedrin Sinus Headache:

I've used Excedrin Sinus Headache a few times, and it works well. However, it is pretty expensive. And I don't necessarily think it works much differently than regular Excedrin. If you have severe sinus issues, it might be worth the extra expense.

Effectiveness
I really like Excedrin products. They seem to be a bit stronger than Tylenol or Aleve, and this one works really well for sinus headaches and pressure. I've also used the regular Excedrin for a sinus headache when I didn't have a lot of pressure and had similar results.

Ease of Use
I usually only need to take one pill, sometimes 2 if it's a particularly bad headache. The pills are moderately sized but easy to swallow unless you have some issue with swallowing pills anyway. I also like that this product comes in a smaller size. I don't need a huge bottle of these, just a few will last me for a while.

Immediacy
The speed the medication starts working is the best part of Excedrin. It's very fast, within 20 minutes for me usually, and lasts for a long time afterward.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

When your head starts pounding during allergy season...

By 

from USA

Comments about Excedrin Sinus Headache:

Reach for these.

Excedrin has been our staple pain pill for years, since we all suffer from migraines. However sinus pain and pressure is a completely different type of pain than the migraines we usually suffer from. When allergy season becomes too much, there is often intense pain in your cheekbones and behind your eyes. Sure you can pop twice as many of other pain pills, but Excedrin does a fantastic job in easing the pain with less dosages. It does not tend to last as long as other pain medications, but when you are in pain right at this moment, you want something that will work, and work quickly!

Excedrin's Sinus Headache formula stays in my medicine cabinet for when I know my normal dose will just not cut it. And during allergy season, that happens more often than I would like even with allergy medications.

Effectiveness
It blocks the pain quickly, however the more severe your pain, the quicker it can come back.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Fast and Best!

By 

from Amboy, WA

Comments about Excedrin Sinus Headache:

I used this once on a trip from Southern California to Washington.  I had the worse sinus headache and stopped for help.  I tried this and this stuff works wonders quick!  Just hard to find. I have yet to find anything that works as well or as quickly. Nothing else will touch my sinus headaches, but this kicks it out in no time!

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
4.0

Excedrin Sinus Headache Relieves Sinus Pressure

By 

from Houston, TX

Comments about Excedrin Sinus Headache:

I have ongoing battles with sinuses and with allergies so it isn’t surprising that my medicine shelves contain an assortment of pills and liquids. Usually, my sinus and allergy problems stay in the nasal area, but sometimes the pressure can build up and lead to headache and when that happens, I reach for **Excedrin Sinus Headache.**

** **

**Medicine Commentary:**



Excedrin Sinus Headache uses acetaminophen (325 mg) for pain relief and phenylephrine HCI (5 mg) for decongestant. This medicine is sold in either tablet or capsule form. Each form contains the same active ingredients and both help control headache pain, sinus congestion, sinus pressure, and minor body aches.



Excedrin Sinus Headache is an effective product for headache relief and sinus relief and it makes a good choice when sinus and/or allergies lead to headache due to pressure. These small pills shrink swollen membranes and open up sinuses in a short time, keeping them clear for up to four hours.



Excedrin Sinus Headache works well, but the package may not last very long, and that is because you have to take two tablets at a time (for best relief- one tablet may sometimes work if your sinus headache isn’t very big) and the relief is good for only four hours. You start to feel better and before you know it, it’s time to take another pair of tablets.



**Bottom Line Viewpoint:**



Excedrin Sinus Headache is a good product for sinus pressure, congestion, and pain relief and it is a product I like to use when my congestion has reached such a level that headache pain results. I wish it lasted longer than four hours, but it is still an effective product that relieves as promised.

Effectiveness
The pain relief of this product is very good, congestion relief a little less so but still decent

Ease of Use
Just take one simple pill

Immediacy
This product gets to work in a short amount of time, but provides only four hours of relief.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Excedrin Sinus Headache medicine really worked

By 

from Columbia, SC

Comments about Excedrin Sinus Headache:

I must admit that I am usually skeptical of over the counter medication when it comes to treating my sinus problems because I have not had much success. However, Excedrin really outdid itself. I was having a bad day in terms of sinus trouble and of course it was after doctor offices were closed and I went to the drug store and purchased this product. It worked wonders. I was able to complete the tasks that I had for that particular evening and woke up without any sign of the headache that had been previously bothering me all day prior to taking it. It was well within my budget and I trust the Excedrin name since they have been around for a while. My mother is a big fan of all of their products and I take her recommendations seriously. If you are suffering from a nagging sinus headache that won't go away I would recommend that you try this it really worked for me and I didn't have to see the pharmacist to fill a prescription that would have cost me an arm an a leg.

(1 of 1 customers found this review helpful)

 
4.0

Excedrin Sinus Headache is great!

By 

from Westfield, IN

Comments about Excedrin Sinus Headache:

I've always been told all my life from friends and family that Excedrin is something that I should avoid because it has caffeine in it. I recently discovered that there are several different formulations of Excedrin, and they do NOT all have caffeine! Some of them have acetaminophen, and some have ibuprofen. Excedrin combines both pseudophedrine (the PE kind...I don't recall what the exact name is) and acetaminophen. I often get sinus headaches and have sinus pressure several days each week. I used it as a last ditch effort to get some relief one day, and it worked great! I know it's the same thing as taking Sudafed and Tylenol, but for some reason it seemed to work even better. I can't really explain why that would be, but I'm not one to ask questions i something works. The only thing I don't like about this medication is that, since it has acetaminophen in it, if i doesn't work right away, I have to wait to take more Tylenol or ibuprofen. I find it hard to find this in the store, too. I don't know if I"m just not looking in the right place or what. I've been looking in the pain reliever section. Perhaps it's in the cold and sinus section.

  • Affiliation:
  • I received a sample

Displaying reviews 1-10

Back to top

Previous | Next »